RT Journal Article T1 Semiautoduality in a restricted family of aggregation operators A1 Bustince, Humberto A1 Montero De Juan, Francisco Javier A1 Pagola, Miguel AB In this paper we consider aggregation operators satisfying non-decreasingness and some specific boundary conditions. We then analyze some properties of such a family of aggregation operators, introducing the semiautoduality condition, which is weaker than the standard autoduality condition (i.e., the standard self De Morgan identity). Particular families of aggregation operators will appear depending on the context. PB Elsevier Science Bv SN 0165-0114 YR 2007 FD 2007 LK https://hdl.handle.net/20.500.14352/50099 UL https://hdl.handle.net/20.500.14352/50099 LA eng NO Bustince, H., Montero, J., Barrenechea, E., Pagola, M.: Semiautoduality in a restricted family of aggregation operators. Fuzzy Sets and Systems. 158, 1360-1377 (2007). https://doi.org/10.1016/j.fss.2007.02.007 DS Docta Complutense RD 5 abr 2025